# SDR UPS01235792

- Difficulty date: April 21, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,039 hours, 41,300 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Casting
- Condition: Cracked
- Location: Lt Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  LT GEAR OPERATED DOOR SEQUENCE VALVE SUPPORT CASTING CRACKED.  CASTING REPLACED IAW MM 32-32-31
